# SDR UPS96420023

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  AREA AFT OF BULK CARGO COMPARTMENT, FOUND CRACKS IN FRAME SHEAR TIE DUE TO CORROSION AT BS 2220 NEAR RIGHT OUTFLOW VALVE BETWEEN STR 40 AND STR 44R.  REPLACED FRAME AT BS 2220 RIGHT BETWEEN STR 44 AND STR 36R IAW SRM 51-30-02.
